Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Existential definability in arithmetic

Author: Julia Robinson
Journal: Trans. Amer. Math. Soc. 72 (1952), 437-449
MSC: Primary 02.0X
MathSciNet review: 0048374
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Davis, Arithmetical problems and recursively enumerable predicates (abstract), Journal of Symbolic Logic vol. 15 (1950) pp. 77-78.
  • [2] K. Gödel, Über formal unentscheidbare Sätze der Principia Mathematica und verwandter Systeme I, Monatshefte für Mathematik und Physik vol. 38 (1931) pp. 173-198. MR 1549910
  • [3] S. C. Kleene, Recursive predicates and quantifiers, Trans. Amer. Math. Soc. vol. 53 (1943) pp. 41-73. MR 0007371 (4:126b)
  • [4] A. Tarski, A decision method for elementary algebra and geometry, Rand Corporation, Santa Monica, Calif., 1948. Reprinted by the University of California Press, Berkeley, Calif., 1951.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.0X

Retrieve articles in all journals with MSC: 02.0X

Additional Information

Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society